Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Operated for psudeo anarism of spleenic artery with pancreatitis. On insulin. Further?

hi doctor, i am 37 year old,was operated in year2001 for psudeo anarism of spleenic artery with pancreatitis ,since then i am feeling very strong but last to last year i feel sudden lack of strength so got my whole body checkup and found out that i am diabetic so start taking insulin novorapid flexipen and lantus .but now after taking that for a year or so still not feeling physical strength and loosing weight also.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

Your are a known Diabetic on insulin therapy since one.
Your are complaining of tiredness and weakness.
Monitor your blood sugar regularly and adjust the dose of insulin accordingly.
Take regular vitamin supplements.
Vitamin B12 injections may help.
This may be due diabetic neuropathy / myopathy.
Involve in regular physical activities.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor